# SDR IPXA09158028

- Difficulty date: December 22, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE DEPLOYED ON GROUND.  DEFERRED IAW MEL 52-11-01-3. VERIFIED ENTRY DOOR CLOSED AND LOCKED.
